# SDR A6WA201744894

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 35,438 hours, 33,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 60033288
- Condition: Damaged
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 131AL SURROUND HAS ONE DAMAGED AND ONE MISSING FREEZE PLUG
